HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
北海道大学数学講究録 = Hokkaido University technical report series in mathematics >

分岐理論と有限平坦Galois 表現

Files in This Item:
COEsemi07-ram.pdf197.93 kBPDFView/Open
Please use this identifier to cite or link to this item:https://doi.org/10.14943/30326

Title: 分岐理論と有限平坦Galois 表現
Authors: Hattori, Shin Browse this author
Keywords: 00-xx GENERAL
Issue Date: 1-Jan-2008
Publisher: Department of Mathematics, Hokkaido University
Journal Title: Hokkaido University technical report series in mathematics
Journal Title(alt): 北海道大学数学講究録
Volume: 125
Start Page: 1
Description: 局所体上の古典的な分岐理論が剰余体非完全の完備離散付値体に一般化できることがAbbes-齋藤によって発見された. また, 彼らの手法を用いると, 完備離散付値環の分岐だけでなく, より特異性の悪い環(完備離散付値環上有限平坦完全交差な環) の分岐の度合いも計ることができる.有限平坦群スキームのa±ne 環はそのような環の一種であり, このあたらしい分岐理論によって,これまで1 次元の場合でしか証明できなかった有限平坦群スキームの諸性質を高次元化することが可能になった. 本稿ではAbbes-齋藤による分岐理論と, その有限平坦群スキームへの応用について概説する.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/32357
http://eprints3.math.sci.hokudai.ac.jp/1816/
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 北海道大学数学講究録 = Hokkaido University technical report series in mathematics

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 

 - Hokkaido University